How can I get my Dr to change his mind?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

scotsgal
Regular Member


Date Joined Feb 2007
Total Posts : 140
   Posted 5/29/2007 1:21 AM (GMT -7)   
Hi all.
 
I have fell back into my deep hole again. I was feeling ok for a while, nowhere near the 'old me' but I was better than before. Now I feel like this:....
 
I don't want to get up in the morning. I am constantly tired. I despise going to work.
I continually tell myself I hate my family.
They havn't done anything wrong!
 
My poor bf gets the brunt of it all. He does one small thing and I go on a rager at him shouting/swearing the lot as if hes just killed someone, this can be for things as little as not texting me back staright away and so on. I don't want to see my friends, most of them annoy me now...for no apparant reason. I eat eat eat. I feel like crying for the silliest of things sometimes nothing.
 
I was walking down the high street y/day and all of a sudden I got the urge to cry..for nothing! I just feel rubbish and the smallest of things makes me tumble down the hill I've rigirously climbed up. What I mean is that the smallest of things weigh me down my mood just drops.
 
I feel I could so without everyone. I feel totally dodgy towards most people, espesh my bf, this hurts a lot feeling like this. I am physically and verbally abusive...I'll admit it. If I get angry I just flip, I throw things at walls, and if given the chance i'd fly for anyone who said anything against me. I shout swear and insult the people I love. I do not have a clue why I do this and I so don't want to.
 
This has been going on for 6 months of my life now..I am 18 years old. It has officially ruined my life.
 
This is me on meds. I have been for 4 months The doctor will NOT change them?! How can I get him to change them. I really don't want to be around anymore.
** Don't Compare Your Insides With Everyone Elses Outsides **


els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 5/29/2007 12:14 PM (GMT -7)   

Hey scotsgal, I am sorry your feeling so bad.  It would seem that your not on the right medication..but of course, I'm not a doctor.  I think sometimes it is so easy for them to just leave things alone just because they only see you for a few minutes and maybe have the mind that eventually things will level out.  Well, they dont have to live with you or live in your body going through what you do.

My suggestion would be to print out what you just wrote.  It was so very discriptive and I dont see how any doctor would be able to read that and say that any medication your on is being effective.  Just my opinion.  Also, are you seeing your family doc for meds?  I think I have before made the recommendation for a psychiatrist...but I recall that in your part of the world they are not that excessable...am I right here?  Anyway, keep on your doc about changing your meds...you know if they are right or not.

 


Elisha
Co~Mod: Depression
Moderator: Heart & Cardiovascular Disease
http://www.healingwell.com/donate


ediekristen
Veteran Member


Date Joined Apr 2007
Total Posts : 1366
   Posted 5/29/2007 1:18 PM (GMT -7)   
I agree about printing this out and showing it to him, and if your doctor still refuses to change your medication, then you should get a second opinion. Four months is too long to have to suffer waiting for something to work; it's obviously not the right medication for you and it doesn't sound like your current doctor is respecting your feelings. They may be the doctors and know about medication and diseases and whatever, but no one knows how you're feeling better than you.
Female, 21, Ulcerative colitis (pancolitis) since 1999; GERD; gastritis; osteopenia from long term prednisone use

Currently taking 5mg of prednisone (down from 40! Almost done...)
10 mg Lexapro
Waiting to start back on Azathioprine...


snowflake
Veteran Member


Date Joined Feb 2007
Total Posts : 595
   Posted 5/30/2007 5:05 AM (GMT -7)   
Hey come on scotsgal i want you to be around and if by the dr seeing what you have written here and still won`t change your meds then my dear friend i think it`s time to look for a more understanding dr who will listen because as i found out if you can`t talk to your dr and him help you then whats the point in having him .
You are a lovely caring person who is in need of some good help please hang in there and seek the right dr for you ..
You know where to find me just email and i will be there for you as you have done for me .We support each other as we travel this sort of bent parth given to us and we are all here for you .
Sweetie we really care about you .
LOTS ANS LOTS OF HUGS .Jane
Restless

djdaz_1985
Veteran Member


Date Joined Jan 2006
Total Posts : 2408
   Posted 5/30/2007 5:19 AM (GMT -7)   
Hi there,
 
It sounds like your doctor does need to consider changing the meds. 4 months is long enough for you to wait. I would have thought (IMO) that 4 months is long enough for you to see a change. If he refuses, seek a second opinion.
 
Darren
Everyone has a guardian angel. They help pick you up when you fall, comfort you through your times of need and help you appreciate the times when things are going well.
 
Moderator - Epilepsy Forum
 
Help support the forums so we can support you:  http://www.healingwell.com/donate
 


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 6/1/2007 4:57 PM (GMT -7)   
Totally agree
I went into that dark place and I will never go back there scared self and daughter to death

Please seek out a new doc if this one WILL NOT listen to you especially when you take in what you wrote

All the best in my thoughts and Prayers

LYN
    Contribute today to support Healing Well Forums...Donate @
 
Co Mod ..Crohns Forum
Co Mod A/P Forum
Moderator ....Alzheimers Forum 
 
Dx with Crohns ,pyoderma gangrenosum ,Anxiety and panic
 Way to many meds to put down ..........
 
                   ONE step..Leads to MORE 
                       
 God Bless
   LYN                               
                          
                                  


ShynSassy
Veteran Member


Date Joined Dec 2005
Total Posts : 3036
   Posted 6/2/2007 4:53 AM (GMT -7)   
Scotsgal
Gawd I remember those days. I would go off on someone for no reason.
I had the "don't touch me,don't talk to me and don't even look at me periods..so many it seems.
I still get them once in awhile,and of course it is directed to my b/f when he has done nothing wrong.
I agree with the advice given,you need to find a different doctor.
Some doctors are worried about putting a younger person on anti depressants,this may be the problem here. He might be worried about you becoming addicted at such an early age.

A second opinion is very much needed here.

Please keep us posted and stay strong!!!


Shy
Mod- Depression

Chronic Depression, Panic Attacks,Anxiety Attacks,Anorexia
Meds I have taken throughout the years:Wellbutrin,Tranxene,Paxil,Prozac,Valium,
Currently taking none.
www.healingwell.com/donate


www.myspace.com/ShynSassy315

"I am woman,hear me roar one day and cry the next!!!"

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 3:30 PM (GMT -7)
There are a total of 2,736,058 posts in 301,351 threads.
View Active Threads


Who's Online
This forum has 151448 registered members. Please welcome our newest member, Twingirldc.
268 Guest(s), 13 Registered Member(s) are currently online.  Details
Dsimms, NM12, Gear, astroman, Atomium7, Girlie, jdm99, OldSalty, Twingirldc, joavila92, bdavis, lapilot, UCmas


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer